# SDR SWAA2016031049782

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 70,263 hours, 57,140 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 11050011
- Part serial: 2880A
- Condition: Faulty
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF FLIGHT ATTENDANT REPORTED STRONG ELEC ODOR.  R & R AFT INBD COFFEE MAKER IAW MM.
